MAUDE Adverse Event Report: AXONICS, INC AXONICS; NEUROSTIMULATOR

AXONICS, INC AXONICS; NEUROSTIMULATOR
Model Number 1701
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's pne lead broke.
 
Event or Problem Description
See section h, number 6 for investigation updates.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS, INC
26 technology dr
irvine CA 92618
Manufacturer Contact
george garcia
26 technology dr
irvine, CA 92618
MDR Report Key19464098
Report Number3002968685-2024-00110
Device Sequence Number7973492
Product Code EZW
UDI-Device Identifier10810005340134
UDI-Public10810005340134
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date07/12/2024
Device Model Number1701
Device Lot NumberAK1K531005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown